# SDR FDEA201109013616

- Difficulty date: September 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP, INBD HINGE (WING SIDE) STA XW 486.403, ACTUATOR OTBD HOLE FOUND CORRODED.   REWORKED AND FOUND EXCEEDED LIMIT AS MER CMM 57-44-08   REV 70.  ORIGINAL DIAMETER = 1.2055 INCH; MAX ALLOWABLE DIAMETER =1.220 INCH; FINAL DIAMETER = 1.250 INCH.  REPAIR BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-154209, AND EO 1-5750-7-5002.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
